# SDR 96FDEA00034

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 380 WL 278 RBL 65.  REMOVED DAMAGED SECTION OF FRAME AT BS 380 WL 278 RBL 65.  FABRICATED REPAIR ANGLE AND DOUBLERS, ALODINED, PRIMED AND INSTALLED WET.  ALL WORK DONE PER FEDEX SRM 53-10-4.
